# SDR DALA2023062305088

- Difficulty date: June 20, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 86,919 hours, 16,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 CREW REST EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: RR. BATTERY AND BATTERYPOWERSUPLYAS PER AMM 3350. OPS CK NRML PLACK REMOVED (4760929)
